# SDR FDEA202505010701

- Difficulty date: May 1, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N890FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41439
- Aircraft time: 48,962 hours, 8,061 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600 Flap
- Component: Flap, Boeing
- Component part number: 113W300322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RHW T/E O/B FLAP LOWER SURFACE DENT 01 EA  AT THE CROSS OTEF 263 AND T/E 4   INCHES. REPAIRED RHW T/E O/B FLAP LOWER SURFACE DENT 01 EA AT THE CROSS OTEF 263 AND T/E 4   INCHES AS PER B777 SRM 57-53-01-2R-2 AND SRM 51-70-04-2R-1 REV 47.5 AND EA:G-5750-T0383237   P1.TITLE:WING-FLIGHT SURFACES-RH OUTBD FLAP TE WEDGE DENT WITH DISBOND AT OTEF STA   263-SRM REPAIR-RSC TRACKING.  DETAIL PLS REF TO WRI:57502821.THIS IS A MAJOR REPAIR PER   GMM 6-2-100.
